MathSciNet Relay Station
MathSciNet bibliographic data
MR1051053 42C15
Kashin, B. S. An analogue of Menʹshov's "correction'' theorem for discrete orthonormal systems. (Russian) Mat. Zametki 46 (1989), no. 6, 67--74, 127; translation in Math. Notes 46 (1989), no. 5-6, 934–939 (1990)
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement